# SDR FDEA201611083899

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,938 hours, 21,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN, AFTER BLOCK IN.   SUSPECT DOOR WAS CLOSED IMPROPERLY WHICH WILL PREVENT DOOR OPENING FROM OUTSIDE. FOUND DEBRIS IN THE GIRT BAR FLOOR FITTINGS. CLEANED AND LUBRICATED THE FLOOR FITTINGS AND GIRT BAR IAW MM 12-21-18-3.   OPENED AND CLOSED DOOR FROM INSIDE AND OUTSIDE NUMEROUS TIMES WITH NO ISSUES IAW MM 52-11-00-2.   OK FOR SERVICE.
